MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported defective introducer.Not used on patient, out of the package was defective.No further information was provided.06/18/2026 it was found during an investigation microscopic inspection of the device found buckling of the sheath edge.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged microintroducer sheath was confirmed but the exact cause remains unknown.The product returned for evaluation was one 4.5fr microez microintroducer.The returned product sample was evaluated and the tip of sheath was found to be deformed.The following observations were noted during the sample evaluation: no usage residue was seen on the sample, suggesting that the device had been damaged prior to insertion.A longitudinally aligned split was present at the sheath edge.The split had straight and well-defined fracture edges.Buckling and flaring of the sheath edge was present around the split peel-apart sheath deformation was observed that appeared consistent with insertion against resistance; however, the lack of use residues indicated that the device had likely not been inserted into a patient.Buckling of the sheath edge resulting in a crumpled appearance, as seen on this device, is typically a result of the sheath edge catching and pressing against an object.Given that the reported event likely happened prior to insertion, possible contributing factors include mishandling of the device by the user or mishandling during the manufacturing process.The features observed during investigation did not provide enough evidence to conclusively determine when and where the damage occurred or if any other additional factors also contributed to the reported event.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC PROVENA
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key25719125
Report Number3006260740-2026-04736
Device Sequence Number18802731
Product Code LJS
UDI-Device Identifier00801741130373
UDI-Public(01)00801741130373(11)251223(17)270331(10)REKY0148
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1294108D
Device Lot NumberREKY0148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown